# SDR USAA920080724

- Difficulty date: April 3, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 84,493 hours, 17,154 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - MAJOR REPAIR - C3 CHECK - LEFT WING NR 4 SLAT UPPER SURFACE HAS AREA OF DELAMINATION.  REPAIRED LEFT WING NR 4 SLAT UPPER SURFACE IAW B767 SRM 51-70-10.
